# SDR CA051109003

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Bell 430
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 222366687101
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WE HAVE RECEIVED A REPORT CONCERNING A PROBLEM WITH THE FUEL SYSTEM.   THE FUEL CHECK VALVE P/N: 222-366-687-101 WAS FOUND COMING APART.  THEY FOUND THAT THE NUT HAD COME OFF OF THE POPPET ASSEMBLY AND CONTAMINATING THE FUEL FILTER, THE FUEL PUMP AND THE HMU.
